MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC IMRIS ORT100 OPERATING ROOM TABLE; OPERATING ROOM TABLE,

IMRIS - DEERFIELD IMAGING, INC IMRIS ORT100 OPERATING ROOM TABLE; OPERATING ROOM TABLE,
Model Number ORT100
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2018, an ort100 table was used to perform a procedure on a patient in a lateral position.The patient's body was very close to the edge of the table and was secured to the table with large rolls of tape.The nurse proceeded to scan the patient and noticed the table was tipped at an angle away from the doors of the suite.The nurse presumed that the surgeon had requested the angled position.The nurse flattened the table and continued to scan the patient however;the images were poor because it appeared as if the patient was moving during the scan.Upon returning to move the scanner off the patient, the anesthetist and the nurse noticed that the table had tilted again towards the side where the majority of the patient's weight was located.There was no patient injury reported due to the event.
 
Additional Manufacturer Narrative
An imris customer service engineer (cse) was on-site to resolve the issue.The cse evaluated the table and observed table drift in the roll position.The cse replaced the roll cylinder, bled the hydraulics, and performed a 24 hour drift testing to verify proper function.The degradation of the o-ring seal inside the roll cylinder appeared to be the underlying cause.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.

Brand Name
IMRIS ORT100 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE,
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
kwaku amoah
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13428236
Report Number3010326005-2018-00038
Device Sequence Number5328177
Product Code FQO
UDI-Device Identifier00857534006332
UDI-Public00857534006332
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Repair,Inspection,Recall
Type of Report Initial
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT100
Device Catalogue Number110470-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2018
Initial Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0646-2019
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale
Patient Weight85 KG